International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 681079 | https://doi.org/10.1155/S016117129100090X

George A. Anastassiou, "A discrete Stochastic Korovkin theorem", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 681079, 4 pages, 1991. https://doi.org/10.1155/S016117129100090X

A discrete Stochastic Korovkin theorem

Received02 Jun 1989
Revised16 Oct 1989

Abstract

In this article we give a sufficient condition for the pointwise in the first mean Korovkin property on B0(P), the space of stochastic processes with real state space and countable index set Γ and bounded first moments.

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views64
Downloads413
Citations